MAUDE Adverse Event Report: COVIDIEN MEDICAL PRODUCTS VALLEYLAB LS10; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

COVIDIEN MEDICAL PRODUCTS VALLEYLAB LS10; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number VLLS10GEN
Medical Device Problem Code Energy Output Problem (1431)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 10/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant product: lf1937, jaw lap lf1937 ligasure maryland 37cm (lot#22860134x); vlft10gen, vlft10gen ft series energy platformx1 (serial#(b)(6)); lf1937, jaw lap lf1937 ligasure maryland 37cm (lot#22000104x); lf1937, jaw lap lf1937 ligasure maryland 37cm (lot#30480126x); vlft10gen, vlft10gen ft series energy platformx1 (serial#unknown); forcetriad, forcetriad force triad energy platform (serial#unknown).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during laparoscopic radical gastrectomy, at the beginning, the device was unable to coagulate the mesenteric blood vessel although the hardware screen showed the circle was completed.Vessel thickness was 2-3 millimeters.Energy delivery was noted and no error tones were heard.Tried several times to change the lots of device, generators, and even power charging lines but the effect was the same.There was a blood loss of 20 milliliters; no blood transfusion was required.The jaws were clean and fresh, without eschar.The procedure was not completed in a very pleasant mood.The generator has been updated to software 4.0.

Brand Name
VALLEYLAB LS10
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
COVIDIEN MEDICAL PRODUCTS
building 10- no 789 puxing roa
shanghai 20111 4
CH  201114
Manufacturer (Section G)
COVIDIEN MEDICAL PRODUCTS
building 10- no 789 puxing roa
shanghai 20111 4
CH   201114
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20892470
Report Number3006451981-2024-00160
Device Sequence Number20808801
Product Code GEI
UDI-Device Identifier10884521780583
UDI-Public10884521780583
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K143654
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVLLS10GEN
Device Catalogue NumberVLLS10GEN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2024
Initial Report FDA Received Date12/10/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE NOTE ON H11
Patient Age63 YR
Patient SexFemale
Patient Weight120 KG